# SDR 29EA2016F00037

- Difficulty date: December 14, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N277EA
- Make and model: Boeing 737-800
- Aircraft serial: 32359
- Aircraft time: 51,275 hours, 33,027 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Circuit Board
- Part number: 285A178010
- Part serial: DO3806
- Condition: Burned
- Location: Cabin Lights
- Part time: 51,275 hours, 33,027 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CIRCUIT BOARD BURNED AND SHORTED, CONNECTOR PLUG ALSO BURNED AND SHORTED.
